Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On solvable subgroups of the symmetric group


Author: Yakov G. Berkovich
Journal: Bull. Amer. Math. Soc. 21 (1989), 233-236
MSC (1985): Primary 20B35; Secondary 20D10, 20D15
MathSciNet review: 998196
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 20B35, 20D10, 20D15

Retrieve articles in all journals with MSC (1985): 20B35, 20D10, 20D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15812-6
PII: S 0273-0979(1989)15812-6